MathSciNet Relay Station
MathSciNet bibliographic data
MR2946543 93E15 (34D06 34H05 93B36)
Li, Shukai; Tang, Wansheng; Zhang, Jianxiong Robust control for synchronization of singular complex delayed networks with stochastic switched coupling. Int. J. Comput. Math. 89 (2012), no. 10, 1332–1344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement